# SDR SWAA2025032498966

- Difficulty date: February 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE ASSIST HANDLE NUTS ON AFT ENTRY DOOR LINING AND DOORWAY AT AFT GALLEY AREA 2025-139415<[01] REPLACED ASSIST HANDLE NUTS ON AFT ENTRY DOOR LINING AND DOORWAY AT AFT GALLEY AREA IAW B737-800 AMM 52-13-31-400-802 STEP 3G(2);[02] JOB COMPLETED
